MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FIGHTER; CATHETER, GUIDEWIRE

BOSTON SCIENTIFIC CORPORATION FIGHTER; CATHETER, GUIDEWIRE
Model Number 2837
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 05/26/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tip detachment occurred.The chronic totally occluded target lesion was located in the right coronary artery which was fully stented.The occlusion was at the proximal end of the stent.A 190cm, straight-tip fighter guidewire was advanced with a turnpike in an attempt to cross the lesion; however, the tip of the wire sheared off.The detached tip was successfully removed by trapping the tip of the wire inside the guide with a balloon.There were no patient complications nor injuries reported.Additional wires were attempted to be used, but the procedure was unsuccessful.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: fighter, 190cm, straight-tip (5pk) was received for analysis.Examination of the returned product showed a curve over a length of 30 mm from the distal tip, and no other abnormalities.
 
Event or Problem Description
It was reported that tip detachment occurred.The chronic totally occluded target lesion was located in the right coronary artery which was fully stented.The occlusion was at the proximal end of the stent.A 190cm, straight-tip fighter guidewire was advanced with a turnpike in an attempt to cross the lesion; however, the tip of the wire sheared off.The detached tip was successfully removed by trapping the tip of the wire inside the guide with a balloon.There were no patient complications nor injuries reported.It was reported that tip detachment occurred.It was further reported that the procedure was aborted because the physician was unable to successfully cross the chronic total occlusion.
 
Event or Problem Description
It was reported that tip detachment occurred.The chronic totally occluded target lesion was located in the right coronary artery which was fully stented.The occlusion was at the proximal end of the stent.A 190cm, straight-tip fighter guidewire was advanced with a turnpike in an attempt to cross the lesion; however, the tip of the wire sheared off.The detached tip was successfully removed by trapping the tip of the wire inside the guide with a balloon.There were no patient complications nor injuries reported.It was further reported that the procedure was aborted because the physician was unable to successfully cross the chronic total occlusion.

Brand Name
FIGHTER
Common Device Name
CATHETER, GUIDEWIRE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10106207
Report Number2134265-2020-07254
Device Sequence Number3016929
Product Code DQX
UDI-Device Identifier08714729886617
UDI-Public08714729886617
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151840
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2022
Device Model Number2837
Device Catalogue Number2837
Device Lot Number0024851514
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2020
Initial Date Received by Manufacturer 05/26/2020
Supplement Date Received by Manufacturer06/23/2020
08/20/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date06/30/2020
08/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;